This forum is for questions and support regarding Anorexia, Athletes, Binge Eating, Body Image, Bulimia, Causes of Eating Disorders, Dental Issues, Laxative Abuse, Male Eating Disorders, Media Images, Pregnancy, Support Groups, Teens
Is my increased appetite from starting The BC Pill?
I began using The BC pill a few months ago, along with actively engaging in bulimic behaviors. I noticed that I am experiencing spotting and increased appetite after I began using the pill, Could this increase in appetite from the pill, or from my bulimia , and the fact that the pill may have failed me, therefore causing an even more out of control appetite?
Which birth control pill have you been using? Pills can often cause weight gain due to fluid retention. Weight gain is a temporary side effect to the pill but if it is causing significant weight gain talk to your doctor. Your doctor may suggest a different type of birth control pill. In bulimia there will be overeating followed by purging in order to avoid weight gain. Spotting can again be a side effect of the pills. It is recommended to talk to your doctor about it and get reassured. I hope it helps.
Best wishes and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.